# SDR AALA202507282601

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 45,354 hours, 19,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16A EXIT SIGN LENS COVER WALL MOUNTED NEAR EXIT HATCH MISSING. REPLACED MISSING EXIT SIGN COVER. PER AMM 33-51-04.
